# SDR AALA202510175113

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 81,113 hours, 34,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CK, FOUND EMERGENCY OPERATION CYLINDER AT R1 DOOR REQUIRES SERVICING. MAINTENANCE  SERVICED EMERGENCY OPERATION CYLINDER AT DOOR R1 IAW AMM 52-10-00.
